BEST COAPPROXIMATION IN LOCALLY CONVEX SPACES

Authors

  • T. D. NARANG Department of Mathematics, Guru Nanak Dav. University, Amritsar (India) 143005.
  • S. P. SINGH Department of Mathematics and Statistics, Memorial University of Newfoundland, St. John's, Newfoundland, Canada Al C 5S7.

DOI:

https://doi.org/10.5556/j.tkjm.28.1997.4244

Keywords:

Best coapproximation

References

N. Dunford and J. Schwartz, Linear Operators I: Interscience, New York, 1958.

C. Franchetti and M. Furi, "Some characteristic properties of real Hilbert spaces," Rev. Roumaine Math. Pures. Appl., 17 (1972), 1045-1048.

T. D. Narang, "On best coapproximation in normed linear spaces," Rocky Mountain J. Math., 22 (1991), 265-287.

T. D. Narang and S. P. Singh, "Best coapproximation in metric linear spaces," communi­cated.

P. L. Papini, "Approximation and strong approximation in normed spaces via tangent functionals," J. Approx. Theory, 22 (1978), 111-118.

Gcetha S. Rao and S. Elurnalai, "Approximation and strong approximation in locally convex spaces," Pure Appl. Mathematika Sciences, 19 (1984), 13-26.

I. Singer, Best approximation in normed linear spaces by elements of linear subspaces, Springer-Verlag, Berlin, 1970.

V. Westphal, Cosuns in $l_p(n)$, $1 <=p < infty $, J. Approx. Theory, 54 (1988), 287-305.

Downloads

Published

1997-03-01

How to Cite

NARANG, T. D., & SINGH, S. P. (1997). BEST COAPPROXIMATION IN LOCALLY CONVEX SPACES. Tamkang Journal of Mathematics, 28(1), 1–5. https://doi.org/10.5556/j.tkjm.28.1997.4244

Issue

Section

Papers